• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 43 публикации
Сортировка:
по названию
по году
Статья
Chari V., Loktev S. Journal of Algebra. 2012. Vol. 349. No. 1. P. 317-328.

Мы отождествляем sl(n+1)-изотипические компоненты глобальных модулей Вейля с некоторыми естественными подпространствами кольца многочленов от k переменных. Затем мы применяем теорию представлений алгебр токов к классическим задачам теории инвариантов.

Добавлено: 29 сентября 2012
Статья
Gayfullin S. Journal of Algebra. 2021. No. 573. P. 364-392.
Добавлено: 6 февраля 2021
Статья
Pavlov A. Journal of Algebra. 2019. Vol. 526. P. 211-242.
Добавлено: 24 мая 2019
Статья
Piontkovski D. Journal of Algebra. 2008. Vol. 319. No. 8. P. 3280-3290.
Добавлено: 12 марта 2009
Статья
Silvestrov S., Piontkovski D. Journal of Algebra. 2007. Vol. 316. No. 2. P. 499-513.
We develop the cohomology theory of color Lie superalgebras due to Scheunert--Zhang in a framework of nonhomogeneous quadratic Koszul algebras. In this approach, the Chevalley--Eilenberg complex of a color Lie algebra becomes a standard Koszul complex for its universal enveloping algebra. As an application, we calculate cohomologies with trivial coefficients of 3-dimensional color Lie superalgebras.
Добавлено: 12 марта 2009
Статья
Amzallag E., Sun M., Pogudin G. et al. Journal of Algebra. 2019. Vol. 523. P. 342-364.
Добавлено: 1 ноября 2019
Статья
Miller R., Ovchinnikov A., Trushin D. Journal of Algebra. 2014. Vol. 407. No. 1. P. 316-357.

Kronecker's Theorem and Rabin's Theorem are fundamental results about computable fields F and the decidability of the set of irreducible polynomials over F. We adapt these theorems to the setting of differential fields K, with constrained pairs of differential polynomials over K assuming the role of the irreducible polynomials. We prove that two of the three basic aspects of Kronecker's Theorem remain true here, and that the reducibility in one direction (but not the other) from Rabin's Theorem also continues to hold.

Добавлено: 20 февраля 2018
Статья
Positselski L., Rosickýd J. Journal of Algebra. 2017. Vol. 483. P. 83-128.

We prove general results about completeness of cotorsion theories and existence of covers and envelopes in locally presentable abelian categories, extending the well-established theory for module categories and Grothendieck categories. These results are then applied to the categories of contramodules over topological rings, which provide examples and counterexamples.

Добавлено: 7 июня 2017
Статья
Arzhantsev I., Celik D., Hausen J. Journal of Algebra. 2013. Vol. 387. P. 87-98.
Добавлено: 13 ноября 2013
Статья
Vladimir L. Popov, Zarhin Y. G. Journal of Algebra. 2006. Vol. 305. No. 1. P. 562-576.
Добавлено: 17 марта 2013
Статья
Yaroslav Shitov. Journal of Algebra. 2014. Vol. 403. P. 179-184.

A ring R is left exact if, for every finitely generated left submodule S⊂Rn, every left R-linear function from S to R extends to a left R-linear function from R^n to R. The class of exact rings generalizes that of self-injective rings and has been introduced in a recent paper by Wilding, Johnson, and Kambites. In our paper we show that the group ring of a group G over a ring R is left exact if and only if R is left exact and G is locally finite.

Добавлено: 27 января 2014
Статья
Arzhantsev I., Sharoyko E. Journal of Algebra. 2011. Vol. 348. No. 1. P. 217-232.
Добавлено: 10 июля 2014
Статья
Khoroshkin S. M., Nazarov M., Papi P. Journal of Algebra. 2011. Vol. 346. P. 189-226.
Добавлено: 28 февраля 2013
Статья
Positselski L. Journal of Algebra. 2017. Vol. 483. P. 188-229.

This paper is a greatly expanded version of [37, Section 9.11]. A series of definitions and results illustrating the thesis in the title (where quasi-formality means vanishing of a certain kind of Massey multiplications in the cohomology) is presented. In particular, we include a categorical interpretation of the “Koszulity implies K(π,1)” claim, discuss the differences between two versions of Massey operations, and apply the derived nonhomogeneous Koszul duality theory in order to deduce the main theorem. In the end we demonstrate a counterexample providing a negative answer to a question of Hopkins and Wickelgren about formality of the cochain DG-algebras of absolute Galois groups, thus showing that quasi-formality cannot be strengthened to formality in the title assertion.

Добавлено: 7 июня 2017
Статья
Piontkovski D. Journal of Algebra. 2005. Vol. 294. No. 2. P. 346-372.

We call a graded connected algebra R effectively coherent, if for every linear equation over R with homogeneous coefficients of degrees at most d, the degrees of generators of its module of solutions are bounded by some function D(d). For commutative polynomial rings, this property has been established by Hermann in 1926. We establish the same property for several classes of noncommutative algebras, including the most common class of rings in noncommutative projective geometry, that is, strongly Noetherian rings, which includes Noetherian PI algebras and Sklyanin algebras. We extensively study so-called universally coherent algebras, that is, such that the function D(d) is bounded by 2d for d≫0. For example, finitely presented monomial algebras belong to this class, as well as many algebras with finite Groebner basis of relations.

Добавлено: 10 ноября 2009
Статья
Efimov A. Journal of Algebra. 2016. Vol. 467. P. 80-154.
Добавлено: 15 сентября 2016
Статья
Khoroshkin S. M., Ogievetsky O. Journal of Algebra. 2008. Vol. 319. No. 5. P. 2113-2165.
Добавлено: 5 мая 2010
Статья
Arzhantsev I., Hausen J. Journal of Algebra. 2006. Vol. 304 . No. 2. P. 950-988.
Добавлено: 9 июля 2014
Статья
Khoroshkin A., Piontkovski D. Journal of Algebra. 2015. Vol. 426. P. 377-429.
Добавлено: 2 февраля 2015
Статья
Makedonskyi I., Петравчук А. П. Journal of Algebra. 2014. Vol. 401. P. 245-257.
Добавлено: 20 марта 2014
Статья
Losik M., Michor P. W., Vladimir L. Popov. Journal of Algebra. 2006. Vol. 301. No. 1. P. 406-424.
Добавлено: 17 марта 2013